Ask an expert
Question

16 Jan 2003

Sinusitus
Have you got any advice for OTC medications for sinusitus? I feel like I want to cut of my head it's so bad. Is it normal for your neck to also hurt, to get nauseas and dizzy? I can't get to a doctor anytime soon.
Answer 744 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Dannii, you can try taking a combination of an anti-inflammatory (e.g. Voltaren®), a flu preparation (eg. Flustat®) and a nose spray (e.g. Drixine®). If that doesn’t work you will have to add an antibiotic to the mix. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.